# SDR DALA2024111110832

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 42,194 hours, 5,330 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 O2 PANEL ABOVE SEATS 35CDFG BROKEN. PANEL TAPED CLOSED. CORRECTIVE ACTION: R/R 35CDFG PAX OXYGEN CONTAINER PER A330 AMM 35-21. DROP TEST CHECKS OK. (6474068)
